MathSciNet Relay Station
MathSciNet bibliographic data
MR892449 (88h:11056) 11L03 (11L15 58F08 82A57)
Coutsias, Evangelos A.; Kazarinoff, Nicholas D. Disorder, renormalizability, theta functions and Cornu spirals. Phys. D 26 (1987), no. 1-3, 295–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement